Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 80, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 5, 2008, 6:58 AM CDT for Clinton County, Jackson County, Iowa; 4 counties in Illinois. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 6:58 AM CDT (11:58 UTC)
- Expired
- Jun 5, 2008, 7:30 AM CDT
- In force
- 32 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Clinton County, IA, Jackson County, IA, Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 93 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 6:59 AM CDT | HAIL 0.75 | Clinton, IA | DIME SIZE HAIL JUST NORTH OF CITY LIMITS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 4:59 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 12.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1408 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 928 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 051158
SVRDVN
IAC045-097-ILC015-085-177-195-051230-
/O.NEW.KDVN.SV.W.0080.080605T1158Z-080605T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
658 AM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
SOUTHEASTERN JACKSON COUNTY IN EAST CENTRAL IOWA...
CARROLL COUNTY IN NORTHWEST ILLINOIS...
SOUTHEASTERN JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
STEPHENSON COUNTY IN NORTHWEST ILLINOIS...
NORTHWESTERN WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 730 AM CDT.
* AT 653 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
APPROXIMATELY NEAR FULTON...OR 6 MILES NORTH OF CLINTON...AND
MOVING NORTHEAST AT 82 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CHADWICK AND MOUNT CARROLL AROUND 705 AM CDT...
LANARK AND 9 MILES NORTHWEST OF MILLEDGEVILLE AROUND 710 AM CDT...
SHANNON AROUND 715 AM CDT...
7 MILES SOUTHEAST OF FREEPORT AROUND 720 AM CDT...
GERMAN VALLEY AND RIDOTT AROUND 725 AM CDT...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
LAT...LON 4250 8941 4220 8940 4219 8941 4219 8968
4194 8969 4193 8995 4178 9033 4213 9042
4243 9003 4250 8992
TIME...MOT...LOC 1158Z 240DEG 72KT 4198 9008
$$
DLF3 follow-up statements
000
WWUS53 KDVN 051202
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
701 AM CDT THU JUN 5 2008
IAC045-097-ILC015-085-177-195-051230-
/O.CON.KDVN.SV.W.0080.000000T0000Z-080605T1230Z/
JACKSON IA-CLINTON IA-JO DAVIESS IL-STEPHENSON IL-CARROLL IL-
WHITESIDE IL-
701 AM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTHWESTERN WHITESIDE...CARROLL...STEPHENSON...SOUTHEASTERN JO
DAVIESS...EASTERN CLINTON AND SOUTHEASTERN JACKSON COUNTIES...
AT 658 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED APPROXIMATELY NEAR THOMSON...OR 10 MILES
SOUTHWEST OF MOUNT CARROLL...MOVING NORTHEAST AT 60 MPH. THE
STORM PRODUCED THREE QUARTER INCH HAIL JUST NORTH CLINTON.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LANARK AROUND 710 AM CDT...
SHANNON AROUND 715 AM CDT...
OAKDALE NATURE PRESERVE AND FREEPORT ALBERTUS AIRPORT AROUND 720 AM
CDT...
GERMAN VALLEY...RIDOTT CORNERS AND RIDOTT AROUND 725 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR EASTERN IOWA AND NORTHWEST ILLINOIS.
LAT...LON 4250 8941 4220 8940 4219 8941 4219 8968
4194 8969 4193 8995 4178 9033 4213 9042
4243 9003 4250 8992
TIME...MOT...LOC 1201Z 240DEG 72KT 4201 9001
$$
DLF000
WWUS53 KDVN 051213
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
712 AM CDT THU JUN 5 2008
IAC045-051222-
/O.CAN.KDVN.SV.W.0080.000000T0000Z-080605T1230Z/
CLINTON IA-
712 AM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLINTON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR EASTERN IOWA AND NORTHWEST ILLINOIS.
LAT...LON 4220 8940 4219 8968 4194 8969 4193 8995
4188 9009 4228 9023 4250 8992 4250 8941
TIME...MOT...LOC 1212Z 238DEG 71KT 4213 8976
$$
IAC097-ILC015-085-177-195-051230-
/O.CON.KDVN.SV.W.0080.000000T0000Z-080605T1230Z/
JACKSON IA-JO DAVIESS IL-STEPHENSON IL-CARROLL IL-WHITESIDE IL-
712 AM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTH CENTRAL WHITESIDE...CARROLL...STEPHENSON...SOUTHEASTERN JO
DAVIESS AND SOUTHEASTERN JACKSON COUNTIES...
AT 707 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED APPROXIMATELY NEAR LANARK...OR 6 MILES EAST OF
MOUNT CARROLL...MOVING NORTHEAST AT 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OAKDALE NATURE PRESERVE...FREEPORT ALBERTUS AIRPORT AND 6 MILES
SOUTHEAST OF FREEPORT AROUND 720 AM CDT...
RIDOTT CORNERS...GERMAN VALLEY...RIDOTT AND 7 MILES SOUTHEAST OF
LOST LAKE AROUND 725 AM CDT...
8 MILES SOUTHEAST OF DAVIS AND 9 MILES SOUTHEAST OF ROCK CITY
AROUND 730 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR EASTERN IOWA AND NORTHWEST ILLINOIS.
LAT...LON 4220 8940 4219 8968 4194 8969 4193 8995
4188 9009 4228 9023 4250 8992 4250 8941
TIME...MOT...LOC 1212Z 238DEG 71KT 4213 8976
$$
DLF000
WWUS53 KDVN 051234
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
733 AM CDT THU JUN 5 2008
IAC097-ILC015-085-177-195-051243-
/O.EXP.KDVN.SV.W.0080.000000T0000Z-080605T1230Z/
JACKSON IA-JO DAVIESS IL-STEPHENSON IL-CARROLL IL-WHITESIDE IL-
733 AM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WHITESIDE...
CARROLL...STEPHENSON...SOUTHEASTERN JO DAVIESS AND SOUTHEASTERN
JACKSON COUNTIES EXPIRED AT 730 AM CDT...
THE THUNDERSTORM THAT PRODUCED THE SEVERE WEATHER HAS MOVED EAST
OF THE WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR EASTERN IOWA AND NORTHWEST ILLINOIS.
LAT...LON 4220 8940 4219 8968 4194 8969 4193 8995
4188 9009 4228 9023 4250 8992 4250 8941
TIME...MOT...LOC 1213Z 238DEG 71KT 4214 8973
$$
DLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:25 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 5, 4:25 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
425 AM CDT THU JUN 5 2008
.UPDATE...
MONITORING RECENT RADAR TRENDS...FLASH FLOODING POTENTIAL ACROSS
THE SE CWFA APPEARS TO HAVE ENDED. BULK OF MCS CLUSTERS MOVING
OUT OF S CENTRAL IA ARE DISSIPATING AT THE SOUTHERN END AND
LIFTING NORTHEAST. ONLY ISOLATED SHOWERS AND FEW THUNDERSTORMS
WERE SEEN IN ELEVATED CONVECTION RIDING NE ACROSS NE MO INTO W
CENTRAL IL...WHERE WARMING MID LEVEL TEMPS ON LAPSE SOUNDINGS
WAS INCREASING THE CAP. HAVE UPDATED FLASH FLOOD WATCH TO REMOVE
FAR SE IA...NE MO AND ALL BUT FAR NW IL. EVEN IF STORMS DO DEVELOP
OR INCREASE INTO THIS AREA...THE ACTIVITY SHOULD BE PROGRESSIVE
AND LESS PRONE TO TRAINING OF STORM COMPLEXES THAT HAS BEEN SEEN
ALONG AND NORTH OF THE WARM FRONT. E CENTRAL IA INTO FAR NW IL STILL
LOOKS TO BE AT GREATEST RISK FOR SHORT TERM FLASH FLOODING AND
CONTINUE WATCH THERE THROUGH 10 AM. ..SHEETS..
&&
.AVIATION...
STRONG TO SEVERE TSRA MVNG RAPIDLY NE THROUGH KCID AND KDBQ EARLY
THIS MORNING. STORMS OVER SCNTRL IA MAY HOLD TOGETHER LONG ENUF TO
IMPACT KMLI/KBRL IN THE 12Z TO 15Z TIME FRAME. EXPECT IFR
CONDITIONS WITH TSRA AND WND GUSTS LIKELY 35 TO 45KTS. WARMING MID
LEVELS THIS MORNING SHOULD DECREASE TSRA THREAT FOR KBRL AFTER 15Z
AND AT KMLI AFT 18Z. TSRA THREAT AT KMLI/KBRL SHOULD BE LOW THE
REST OF THE AFTERNOON AND EVENING. WARM FRONT APPEARS TO STALL
JUST S OF KCID AND KDBQ THROUGH EARLY AFTERNOON WHICH SUGGESTS AT
LEAST SCATTERED SHRA/TSRA TO REMAIN NEAR THOSE TAFS SITES THROUGH
MID AFTERNOON. WARM FRONT TO PUSH N OF KCID/KDBQ DURING THE LATE
AFTERNOON OR EARLY EVENING WHICH WILL PROVIDE A BREAK IN THE TSRA
DURING THE LATE EVENING AND EARLY MORNING HOURS. STRONG TO SEVERE
TSRA EXPECTED TO DEVELOP OVER CENTRAL IA LATE TONIGHT...MAY MAKE
IT INTO KCID AFTER 06Z. ...DLF..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR BENTON-
BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-HENRY IA-IOWA-
JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR CARROLL-JO
DAVIESS-ROCK ISLAND-STEPHENSON.
MO...NONE.
&&
SHEETS/DLFHazardous weather outlook, Jun 5, 5:49 AM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 549 AM CDT THU JUN 5 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-061100- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 549 AM CDT THU JUN 5 2008 ...MODERATE SEVERE WEATHER RISK FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT NORTHWEST OF A LINE FROM STERLING ILLINOIS TO KEOKUK IOWA. THE GREATEST SEVERE WEATHER RISK WILL BE EARLY THIS MORNING IN THE FORM OF DAMAGING WIND...WITH A LESSER POTENTIAL FOR LARGE HAIL AND TORNADOES. ON-GOING STRONG TO SEVERE THUNDERSTORMS WILL EXIT THE AREA LATE THIS MORNING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...MAINLY NORTH OF INTERSTATE 80. THESE ARE NOT EXPECTED TO BE SEVERE...BUT MAY PRODUCE HEAVY RAINFALL. THUNDERSTORMS THIS MORNING WILL PRODUCE HEAVY RAINFALL RATES AND A FLASH FLOOD WATCH IS IN EFFECT UNTIL 10 AM FOR MUCH OF EASTERN IOWA AND FAR NORTHWEST ILLINOIS. PLEASE SEE THE FLASH FLOOD WATCH STATEMENT FOR MORE DETAILED INFORMATION. TONIGHT...THUNDERSTORMS ARE LIKELY MAINLY WEST OF THE MISSISSIPPI RIVER AFTER MIDNIGHT. SOME OF THESE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS...SMALL HAIL...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE STORM PREDICTION CENTER HAS FORECAST A MODERATE RISK OF SEVERE WEATHER FOR AREAS EAST OF A LINE FROM DUBUQUE IOWA TO MEMPHIS MISSOURI. THERE IS A SLIGHT RISK FOR AREAS WEST OF THIS LINE. STRONG TO SEVERE STORMS WILL DEVELOP LATE THURSDAY NIGHT AND CONTINUE INTO FRIDAY AS A COLD FRONT MOVES ACROSS THE AREA. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND POSSIBLY TORNADOES. HEAVY RAINFALL WILL ALSO BE POSSIBLE. THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA SATURDAY THROUGH TUESDAY. IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY EASTERN IOWA TRIBUTARY RIVERS...WITH MINOR FLOODING ALONG THE MISSISSIPPI RIVER FROM GLADSTONE SOUTHWARD. MORE DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING AND POSSIBLY AGAIN LATE TONIGHT. SHEETS
In the hours before
Local storm report, Jun 5, 6:19 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
619 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 AM LIGHTNING 4 N DAVIS 42.48N 89.42W
06/05/2008 STEPHENSON IL TRAINED SPOTTER
BROAD ROTATION TO NORTHWEST.
&&
ALMOST AT STATE LINE
WELocal storm report, Jun 5, 6:21 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
621 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HEAVY RAIN EDGEWOOD 42.64N 91.40W
06/05/2008 M2.10 INCH DELAWARE IA TRAINED SPOTTER
24 HOUR AMOUNT.
&&
WELocal storm report, Jun 5, 6:31 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
631 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN E SOLON 41.80N 91.49W
06/05/2008 M1.02 INCH JOHNSON IA TRAINED SPOTTER
STORM TOTAL.
&&
WESpecial weather statement, Jun 5, 6:43 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 643 AM CDT THU JUN 5 2008 IAZ042-054-066-068-ILZ001-002-007-009-015-051215- DUBUQUE IA-JACKSON IA-CLINTON IA-SCOTT IA-JO DAVIESS IL-STEPHENSON IL- CARROLL IL-WHITESIDE IL-ROCK ISLAND IL- 643 AM CDT THU JUN 5 2008 ...STRONG THUNDERSTORMS WILL SMALL HAIL AND HEAVY RAIN... STRONG THUNDERSTORMS EXTENDING FROM JUST NORTH OF DAVENPORT THROUGH MAQUOKETA THEN NORTHEAST TO NORTH OF GALENA AND FREEPORT WILL PRODUCE VERY HEAVY RAIN...HAIL UP TO ONE HALF INCH IN DIAMETER AND VERY HEAVY RAIN. WIND GUSTS UP TO 50 MPH ARE ALSO POSSIBLE AS THE STORMS MOVE NORTHEAST AT 50 TO 60 MPH. RAINFALL FROM THE STORMS MAY CAUSE PONDING OF WATER ON POORLY DRAINED STREETS AND ROADS. THE STORMS SHOULD MOVE OUT OF THE AREA BY 8 AM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING FOR EASTERN IOWA AND NORTHWEST ILLINOIS. DLF
Local storm report, Jun 5, 6:51 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
651 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 AM HEAVY RAIN 3 NNE STOCKTON 42.39N 89.98W
06/05/2008 M1.20 INCH JO DAVIESS IL CO-OP OBSERVER
0.80 FELL IN 20 MINUTES.
&&
WELocal storm report, Jun 5, 6:52 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
652 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM HEAVY RAIN MARENGO 41.80N 92.07W
06/05/2008 M2.10 INCH IOWA IA TRAINED SPOTTER
&&
DLFThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:57 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 46 min |
| Jun 5, 2:06 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware | 54 min |
| Jun 5, 2:18 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Linn | 57 min |
| Jun 5, 5:04 AM CDT | Severe Thunderstorm Warning | DVN | Iowa, Keokuk, Washington | 41 min |
| Jun 5, 5:22 AM CDT | Flash Flood Warning | DVN | Benton, Iowa, Johnson, Linn | 3 hr |
| Jun 5, 9:48 AM CDT | River Flood Warning | DVN | Cedar, Johnson, Linn | 16 days |
| Jun 5, 12:50 PM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 32 days |
| Jun 5, 1:08 PM CDT | River Flood Warning | DVN | Des Moines, Louisa | 26 days |
| Jun 5, 2:58 PM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Delaware, Dubuque, Iowa, Jefferson and 5 more | 16 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.